# SDR MWEA010715

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-83
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600417
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK PREVIOUS REPAIR AT LOWER FUSELAGE EXTERIOR STATION 775, LONGERON 29 RIGHT TO 29 LEFT.  REMOVED PREVIOUS REPAIR DOUBLER, PLUGGED HOLES, REPLACED CRACKED RIVET.
